Alert archive / Iowa / Tornado Warnings in 2007

Tornado Warning 17, NWS Omaha, NE

May 5, 2007Pottawattamie County, Iowa

NWS Omaha, NE issued this tornado warning at May 5, 2007, 8:38 PM CDT for Pottawattamie County, Iowa. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 8:38 PM CDT (01:38 UTC)
Expired
May 5, 2007, 9:30 PM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 87 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 8:52 PM CDTTORNADO4 E Carson, IAM37 AND APPLEWOOD
May 5, 9:09 PM CDTHAIL 0.757 E Oakland, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 2:42 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 060140
TOROAX
IAC155-060230-
/O.NEW.KOAX.TO.W.0017.070506T0138Z-070506T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...

* UNTIL 930 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST   
DANGEROUS PART OF THE STORM WAS LOCATED WEST OF ELLIOTT MOVING NORTH 
INTO POTTAWATTAMIE COUNTY...MOVING NORTH AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  SOUTHEAST POTTAWATTAMIE COUNTY

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
40 AND 48.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA.

LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547

$$

ZAPOTOCNY
3 follow-up statements
000 
WWUS53 KOAX 060158
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SAT MAY 5 2007

IAC155-060230-
/O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/
POTTAWATTAMIE IA-
856 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
POTTAWATTAMIE COUNTY...

AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED 4 MILES EAST OF CARSON...OR ABOUT 38 MILES EAST 
OF OMAHA...MOVING NORTH AT 25 MPH.  THIS TORNADO WAS CAUSING DAMAGE 
TO SEVERAL BUILDINGS.  

THE TORNADO WILL BE NEAR...
  WALNUT BY 930 PM CDT...

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
40 AND 48.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA.

LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547

$$

ZAPOTOCNY/NIETFELD
000 
WWUS53 KOAX 060204
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
903 PM CDT SAT MAY 5 2007

IAC155-060230-
/O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/
POTTAWATTAMIE IA-
903 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
POTTAWATTAMIE COUNTY...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES EAST OF OAKLAND...OR ABOUT 38 MILES EAST 
OF OMAHA...MOVING NORTH AT 30 MPH...AND HAS A HISTORY OF PRODUCING 
DAMAGE TO BUILDINGS.  MOVE TO SHELTER NOW.

LOCATIONS IMPACTED INCLUDE...HANCOCK...AVOCA AND WALNUT.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
40 AND 48.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA.

LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547

$$

ZAPOTOCNY
000 
WWUS53 KOAX 060209
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 PM CDT SAT MAY 5 2007

IAC155-060230-
/O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/
POTTAWATTAMIE IA-
909 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
POTTAWATTAMIE COUNTY...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHEAST OF
OAKLAND...OR ABOUT 38 MILES EAST OF OMAHA...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...HANCOCK...WALNUT AND AVOCA.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
40 AND 48.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA.

LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 5, 4:07 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, May 5, 4:07 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
407 PM CDT SAT MAY 5 2007

.DISCUSSION...
SHORT TERM CONCERNS WILL BE ONGOING SEVERE WEATHER WITH PDS
TORNADO WATCHES POSTED IN OUR CWA AND IN THE MIDST OF SVR/TOR
WARNINGS.

LATEST SFC ANALYIS HAD LOW PRES CENTERED NR LBF EXTENDING WWD INTO
ERN CO. THE WRMFNT EXTENDS ACR CNTRL NEB INTO NE NEB AND SW IA
WITH THE DRYLINE OVR WRN KS. THE MOST ACTIVE PORTION OF THE
FORECAST AREA HAS GENERALLY BEEN N FROM OLU TO LNK TO HARLAN.
INSTABILITY WILL CONTINUE TO BE FAVORABLE ACROS THE FCST OF THE
FCST AREA...HOWEVER...PER THE 18Z OAX SOUNDING...A CAP HAS THUS
FAR HELD CONVECTION ACRS THE SE PORTION OF THE FCST AREA BACK.

EXPECT THE THREAT FOR SEVERE STORMS WITH LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS POSSIBLE THIS EVENING. THE SHEAR
REMAINS HIGH THIS EVENING...THEN DECREASES AFTER
MIDNIGHT...THEREFORE EXPECT THE SEVERE THREAT TO BECOME MORE
ISOLATED LATER TONIGHT. HOWEVER STORMS WITH HEAVY RAIN AND
ISOLATED TO CONTINUE. THE LOW LEVEL JET IS FORECAST TO STRENGTHEN
OVERNIGHT...AND THIS SHOULD ALSO AID IN TSRA DEVLOPMENT AND HEAVY
RAIN. THE MID TROPOSPHERIC TROF REMAINS TO THE WEST THROUGH
TUESDAY. THE SFC FRONT REMAINS OVR WRN NEB SUN. THIS FRONT DOES
NOT PROGRESS INTO ERN NEB UNTIL MON.

IN ADDITION TO THE SEVERE WEATHER...EXPECT WINDY CONDITIONS INTO
EARLY THIS EVENING. WITH HIGHER PRECEDENT HEADLINES IN PLACE...DO
NOT HAVE WIND ADVISORY GOING. DUE TO LOCALIZED RAINFALL OF 1 TO 3
INCHES TODAY AND ADDITIONAL 1 TO 3 INCHES POSSIBLE TONIGHT. OPTED
TO GO WITH A FLASH FLOOD WATCH THROUGH NOON SUNDAY. 3/6HR GUID IS
MOSTLY BETWEEN 1.5 TO 2.5 INCHES AND SEVERAL PLACES HAVE REPORTED
LOWLAND FLOODING AND STREAM RUNNING NEAR BANKFULL. FF THREAT WILL
CONTINUE INTO MONDAY...BUT WILL HOLD OFF ON EXTENDING WATCH FOR NOW.

NOTE...EXCESSIVE DAY1 RAINFALL RISK IN THE MOD CATEGORY BY HPC FOR
MOST OF THE CWA.

DID NOT MAKE SIG CHANGES TO EXTENDED DUE TO SEVERE WEATHER SITUATION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

ZAPOTOCNY
Hazardous weather outlook, May 5, 3:30 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 PM CDT SAT MAY 5 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-052330-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
330 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR EASTERN NEBRASKA AND PARTS OF
SOUTHWEST IOWA INTO THIS EVENING. THUNDERSTORMS ALONG AND WEST OF
HIGHWAY 81 AT MID AFTERNOON SHOULD DEVELOP EASTWARD INTO THIS
EVENING. STORMS COULD PRODUCE STRONG WINDS AND HAIL. IN ADDITION...
BECAUSE OF VERY STRONG VERTICAL WIND SHEAR...SOME TORNADOES ARE
ALSO POSSIBLE.

THE ATMOSPHERE IS VERY MOIST AND UNSTABLE. THE THREAT FOR HAIL
PRODUCING STORMS SHOULD CONTINUE PAST MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MONDAY
MORNING. SEVERE THUNDERSTORMS WITH LARGE HAIL OR TORNADOES WILL
AGAIN BE POSSIBLE ON SUNDAY OR SUNDAY EVENING...WITH HEAVY RAIN
PRODUCING LOCALIZED FLOODING POSSIBLE.

THERE IS AT LEAST A SLIGHT CHANCE FOR MORE THUNDERSTORMS AT JUST
ABOUT ANY TIME THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY
ACROSS EASTERN NEBRASKA.

MILLER

In the hours before

Local storm report, May 5, 5:38 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             BLOOMFIELD              42.60N 97.65W
05/05/2007  M4.25 INCH       KNOX               NE   CO-OP OBSERVER

            HAIL UP TO SOFTBALL SIZE.

&&

MILLER
Local storm report, May 5, 6:22 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
622 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          8 N CROFTON             42.85N 97.50W
05/05/2007                   KNOX               NE   TRAINED SPOTTER

            TWO TORNADOES CROSSING LEWIS AND CLARK LAKE WEST OF
            GAVINS POINT DAM. SPOTTER REPORT VIA EMERGENCY
            MANAGEMENT.

0553 PM     TSTM WND DMG     9 NW CROFTON            42.82N 97.62W
05/05/2007                   KNOX               NE   EMERGENCY MNGR

            WIND DAMAGE AT WEIGAND MARINA. SEVERAL MOTOR HOMES
            OVERTURNED. POSSIBLE TORNADO. UNKNOWN INJURIES. POSSIBLE
            TORNADO. INFO VIA CEDAR COUNTY EM.

0605 PM     HEAVY RAIN       DORCHESTER              40.65N 97.11W
05/05/2007  E0.00 INCH       SALINE             NE   TRAINED SPOTTER

            STREET FLOODING IN DORCHESTER.

0605 PM     HEAVY RAIN       CRETE                   40.63N 96.96W
05/05/2007  M0.00 INCH       SALINE             NE   TRAINED SPOTTER

            2.85 INCHES OF RAIN. ALSO 2.75 INCHES AT DORCHESTER.
            STREET FLOODING IN CRETE AND DORCHESTER.

&&

KLISH
Local storm report, May 5, 6:36 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HEAVY RAIN       2 NW LINCOLN            40.84N 96.72W
05/05/2007  E0.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            HEAVY RAIN. WATER COVERED THE ROAD. ROAD IMPASSIBLE.

&&

MILLER
Local storm report, May 5, 7:20 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
720 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MALCOLM                 40.91N 96.87W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0545 PM     HAIL             DENTON                  40.74N 96.84W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0555 PM     HAIL             RAYMOND                 40.96N 96.78W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0645 PM     HAIL             THURMAN                 40.82N 95.75W
05/05/2007  E0.88 INCH       FREMONT            IA   FIRE DEPT/RESCUE

0649 PM     FLASH FLOOD      WAHOO                   41.22N 96.62W
05/05/2007                   SAUNDERS           NE   LAW ENFORCEMENT

            RAILROAD TRACKS AND BALLFIELD FLOODED

0655 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/05/2007                   LANCASTER          NE   EMERGENCY MNGR

            URBAND FLOODING DUE TO 3 INCHES OF RAIN SINCE 530 PM

0700 PM     HAIL             WESTON                  41.19N 96.74W
05/05/2007  E0.75 INCH       SAUNDERS           NE   LAW ENFORCEMENT

&&

JKLISH
Local storm report, May 5, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             1 E CEDAR BLUFFS        41.40N 96.59W
05/05/2007  E0.88 INCH       SAUNDERS           NE   TRAINED SPOTTER

0730 PM     HAIL             FREMONT                 41.44N 96.49W
05/05/2007  E1.00 INCH       DODGE              NE   NWS EMPLOYEE

0737 PM     HAIL             1 N FREMONT             41.46N 96.49W
05/05/2007  E1.00 INCH       DODGE              NE   TRAINED SPOTTER

0750 PM     TORNADO          3 N FARRAGUT            40.76N 95.48W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

0759 PM     TORNADO          IMOGENE                 40.88N 95.43W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

&&

JKLISH
Local storm report, May 5, 8:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             TEKAMAH                 41.78N 96.22W
05/05/2007  E0.75 INCH       BURT               NE   LAW ENFORCEMENT

&&

JKLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:06 PM CDTTornado WarningOAXMills24 min
May 5, 7:28 PM CDTTornado WarningOAXPottawattamie32 min
May 5, 7:33 PM CDTSevere Thunderstorm WarningOAXFremont27 min
May 5, 7:44 PM CDTTornado WarningOAXFremont31 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningOAXMontgomery30 min
May 5, 8:03 PM CDTFlash Flood WarningOAXMonona117 min
May 5, 8:03 PM CDTSevere Thunderstorm WarningOAXMonona42 min
May 5, 8:05 PM CDTTornado WarningOAXMills, Montgomery40 min
May 5, 8:45 PM CDTSevere Thunderstorm WarningOAXMonona30 min
May 5, 8:46 PM CDTTornado WarningOAXMontgomery14 min
May 5, 8:47 PM CDTSevere Thunderstorm WarningOAXPage43 min
May 5, 9:22 PM CDTSevere Thunderstorm WarningOAXMontgomery38 min
May 5, 9:25 PM CDTTornado WarningOAXPottawattamie35 min
May 5, 9:58 PM CDTFlash Flood WarningOAXMonona2 hr
May 5, 10:05 PM CDTSevere Thunderstorm WarningOAXPottawattamie40 min
May 5, 10:21 PM CDTSevere Thunderstorm WarningOAXShelby24 min
May 5, 10:54 PM CDTSevere Thunderstorm WarningOAXMills36 min
May 5, 11:15 PM CDTFlash Flood WarningOAXPottawattamie2 hr
May 5, 11:17 PM CDTSevere Thunderstorm WarningOAXFremont28 min
May 5, 11:34 PM CDTFlash Flood WarningOAXHarrison, Monona116 min
May 5, 11:49 PM CDTTornado WarningOAXPottawattamie41 min
May 6, 12:56 AM CDTFlash Flood WarningOAXPottawattamie2 hr
May 6, 12:56 AM CDTFlash Flood WarningOAXPottawattamie2 hr
May 6, 1:23 AM CDTFlash Flood WarningOAXHarrison, Monona37 min
May 6, 1:28 AM CDTFlash Flood WarningOAXHarrison, Monona2 hr
May 6, 1:51 AM CDTSevere Thunderstorm WarningOAXPage24 min
May 6, 2:21 AM CDTSevere Thunderstorm WarningOAXMontgomery24 min
May 6, 2:25 AM CDTFlash Flood WarningOAXFremont, Mills, Montgomery, Page2 hr
May 6, 4:25 AM CDTFlash Flood WarningOAXHarrison2 hr
May 6, 4:45 AM CDTFlash Flood WarningOAXFremont, Montgomery, Page3 hr
May 6, 6:15 AM CDTFlash Flood WarningOAXHarrison3 hr
May 6, 7:28 AM CDTFlash Flood WarningOAXFremont, Montgomery, Page3 hr

Nearby

Tornado Warnings in Iowa, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.